# SDR HN62003F00000

- Difficulty date: January 20, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Engine: Rroyce RB211*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: BMS133ST1C1600
- Condition: Chafed
- Location: Rt Wing
- Part time: 53,935 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR FEEDER CABLES ARE CHAFING ON NR 6 SLAT INBOARD AUXILLARY TRACK.  MOUNT PLATE FOR CLAMP IS MISPOSITIONED BELOW AUXILLARY TRACK.  THERE ARE 2 POSITIONS FOR THE MOUNT PLATE, IN THE UPPER POSITION THE AUXILLARY TRACK CHAFES THE FEEDER CABLE.  MFG HAS REPAIRED THE CABLE AND REPOSITIONED THE CLAMP FOR MAXIMUM CLEARANCE.
